Tohoku Mathematical Journal

Transversally symmetric Riemannian foliations

Philippe Tondeur and Lieven Vanhecke

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 42, Number 3 (1990), 307-317.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227612

Digital Object Identifier
doi:10.2748/tmj/1178227612

Mathematical Reviews number (MathSciNet)
MR1066663

Zentralblatt MATH identifier
0718.53022

Subjects
Primary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32]
Secondary: 53C05: Connections, general theory 57R30: Foliations; geometric theory

Citation

Tondeur, Philippe; Vanhecke, Lieven. Transversally symmetric Riemannian foliations. Tohoku Math. J. (2) 42 (1990), no. 3, 307--317. doi:10.2748/tmj/1178227612. https://projecteuclid.org/euclid.tmj/1178227612


Export citation

References

  • [1] W. AMBROSE AND I. M. SINGER, On homogeneous Riemannian manifolds, Duke Math. J. 25 (1958), 647-669.
  • [2] A. L. BESSE, Einsteinmanifolds, Ergeb. der Math., 3.Folge 10, Springer-Verlag, Berlin-Heidelberg-Ne York, 1987.
  • [3] D. E. BLAIR AND L. VANHECKE, Symmetries and -symmetric spaces, Thoku Math. J. 39 (1987), 373 383.
  • [4] D. E. BLAIR AND L. VANHECKE, New characterizations of -symmetric spaces, Kodai Math. J. 1 (1987), 102-107.
  • [5] R. BLUMENTHAL, Transversally homogeneous foliations, Ann. Inst. Fourier 29 (1979), 143-158
  • [6] R. BLUMENTHAL, Foliations with locally reductive normal bundle, Illinois J. Math. 28(1984), 691-702
  • [7] P. BUEKEN AND L. VANHECKE, Geometry and symmetry on Sasakian manifolds, Tsukuba Math. J. 1 (1988), 403^22.
  • [8] B. Y. CHEN AND L. VANHECKE, Isometric, holomorphic andsymplectic reflections, Geometriae Dedicat 29 (1989), 259-277.
  • [9] R. H. ESCOBALES, Riemannian foliations of rank one symmetric spaces, Proc. Amer. Math. Soc. 9 (1985), 495-498.
  • [10] A. GRAY, Pseudo-Riemannian almost product manifolds and submersions, J. Math. Mech. 16 (1967), 715-737.
  • [11] A. GRAY, Classification des varietes approximativement kahleriennes de courbure sectionnell holomorphe constante, C. R. Acad. Sci. Paris 279 (1974), 797-800.
  • [12] F. KAMBER AND PH. TONDEUR, Foliated bundles and characteristic classes, Lecture Notes i Mathematics 493, Springer-Verlag, Berlin-Heidelberg-New York, 1975.
  • [13] F. KAMBER AND PH. TONDEUR, Harmonic foliations, Proc. NSF Conference on Harmonic Maps, Tulan 1980, Lecture Notes in Mathematics 949 (1982), 87-121.
  • [14] F. KAMBER AND PH. TONDEUR, Curvature properties of harmonic foliations, Illinois J. Math. 18 (1984), 458-471.
  • [15] P. MOLING, Geometric globale des feuilletages riemanniens, Nederl. Akad. Wetensch. Proc. Ser. A 1, 85 (1982), 45-76.
  • [16] P. MOLING, Riemannian foliations, Progress in Mathematics 73, Birkhauser Verlag, Boston-Basel, 1988.
  • [17] H. NAKAGAWA AND R. TAKAGI, Harmonic foliations on a compact Riemannian manifold o non-negative constant curvature, Thoku Math. J. 40 (1988), 465-471.
  • [18] S. NISHIKAWA AND PH. TONDEUR, Transversal infinitesimal automorphisms for harmonic Kahle foliations, Thoku Math. J. 40 (1988), 599-611.
  • [19] B. O'NEILL, The fundamental equations of a submersion, Mich. Math. J. 13 (1966), 459-469
  • [20] G. OSHIKIRI, A remark on minimal foliations, Thoku Math. J. 33 (1981), 133-137
  • [21] B. L. REINHART, Foliated manifolds with bundle-like metrics, Ann. of Math. 69 (1959), 119-132
  • [22] B. L. REINHART, Differential geometry of foliations, Ergebnisse der Mathematik 99, Springer-Verlag, Berlin-Heidelberg-New York, 1983.
  • [23] K. SEKIGAWA AND L. VANHECKE, Symplectic geodesic symmetries on Kahler manifolds, Quart. J. Math Oxford 37 (1986), 95-103.
  • [24] T. TAKAHASHI, Sasakian -symmetric spaces, Thoku Math. J. 29 (1977), 91-113
  • [25] PH. TONDEUR, Foliations on Riemannian manifolds, Universitext, Springer-Verlag, Berlin-Heidelberg New York, 1988.
  • [26] PH. TONDEUR AND L. VANHECKE, Reflections in submanifolds, Geometriae Dedicata 28 (1988), 77-85
  • [27] PH. TONDEUR AND L. VANHECKE, Isometric reflections with respect to submanifolds, Simo Stevin 63 (1989), 107-116.
  • [28] PH. TONDEUR AND L. VANHECKE, Isometric reflections with respect to submanifolds and the Ricc operator of geodesic spheres, Monatshefte fur Math. 108 (1989), 211-217.
  • [29] F. TRICERRI AND L. VANHECKE, Homogeneous structures on Riemannian manifolds, Lecture Not Series London Math. Soc. 83, Cambridge Univ. Press, 1983.
  • [30] L. VANHECKE, Geometry in normal and tubular neighborhoods, Lecture Notes, Workshop o Differential Geometry and Topology, Cala Gonone (Sardinia) 1988, to.appear.
  • [31] L. VANHECKE AND T. J. WILLMORE, Interaction of tubes and spheres, Math. Ann. 263 (1983), 31-42